| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that sterile gown in kit has stain on it.Additional info received on 24may2023: it was reported by the customer "the stain was noticed upon unwrapping sterile packaging and donning gown.The package was intact prior to opening.Sterile wrapping was intact.We are unable to identify the stain- does have a "snag" near the stain." it was reported this occurred with two gowns.This report addresses the second gown.